# SDR SWAA2025031897698

- Difficulty date: February 19, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH A/C BAY STA 663 LBL 9' VAPOR BARRIER CLOSE OUT ANGLE CRACKED <[01].  CUT AND REMOVED DAMAGED SECTION OF VAPOR BARRIER ATTACH ANGLE I.A.W SRM 57-10-10-2R-5.; [02] CUT AND REMOVED DAMAGED SECTION OF VAPOR BARRIER ATTACH ANGLE I.A.W SRM 57-10-10-2R-5. (RII); [03] TOOLING UPDATE;[04] C/W HFEC OF OPEN HOLES IN REPAIR AREA FOR LEFT HAND A/C BAY STA 663 LBL 9' CLOSE OUT ANGLE. PER NDT PART 6 51-00-00 PROD 16. NO DEFECTS NOTED; [05] C/W SURFACE HFEC OF LEFT HAND A/C BAY; STA 663 LBL 9' CLOSE OUT ANGLE AT THE REPAIR CUT EDGE. PER NDT PART 6 51-00-00 PROD 23. NO DEFECTS NOTED; [06] FABRICATED REPAIR PARTS IAW SRM 57-10=10-2R-5; [07] FABRICATED REPAIR PARTS IAW SRM 57-10=10-2R-5 C/W INSPECTION ; OK TO INSTALL REPAIR PARTS.[21] REPAIRED L/H BAY STA 663 LBL 9 VAPOR BARRIER CLOSE OUT ANGLE PER SRM 57-10-10-2R-5; [22] STEP 20 INSPECTED WORK ABOVE AGREE WITH ACTION; [23] INSPECTED WORK ABOVE.
